# SDR SWAA2022012884616

- Difficulty date: June 30, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO Z-CHANNEL CORRODED FROM STA 500A TO 500D RBL 26. / EVALUATED CORROSION AT FWD CARGO Z-CHANNEL STA 500A TO 500D RBL 2G FOUND TO BE 100% OUT OF LIMITS IAW SRM 53-00-53-1A-1 REMOVED AND REPLACED Z-CHANNEL AT STA 980 TO 500D RBL 26 IAW SRM 53-00-53-2R-5 REPAIR 5
